Can I still get plastic surgery if I'm taking an immune suppressant?
Doctor Answers 4
Liposuction and BBL on immune suppressants
- I assume your eczema treatment is temporary - not a life time treatment.
- If so, then wait until your exzema clears and you are taken off these medicines.
- Then have surgery.
- As for steroids - they are often given by anesthesiologists during surgery
- If you have any surgery, tell both the surgeon AND the anesthesiologist that you cannot have steroids and be sure they write this down in your record.
- Even though it is not a true allergy, put "Steroids" under your allergies to be sure you avoid them.
- They are powerful drugs and have many side-effects - they are best avoided unless necessary.
#liposuction #plasticsurgery #BBL
Hi Heather, thank you for your excellent question. Without the benefit of knowing your full health history and an in person exam it's impossible to say for certain. I highly recommend scheduling a consultation with a board certified Plastic Surgeon to discuss your options and formulate a surgical plan that is tailored specifically to your health and needs. When setting up an in-person consult with a plastic surgeon look for someone who has at least one of these credentials: *Board Certified by the American Board of Plastic Surgery - the gold star symbol *A member of the ASPS (American Society of Plastic Surgeons) - the circle symbol *A member of the ASAPS (American Society of Aesthetic Plastic Surgeons) - the Queen Nefertiti symbol with a Triangle. Feel free to contact our office, it would be our pleasure to answer your questions in person. Best to you, Brian S. Coan, MD, FACS CARE Plastic Surgery
BBL, Plastic Surgery and Immune Suppressants: Please Wait
You might also like...
Immune Suppression and Breast Implants
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.